p-adic boundary values
Cohomologies p-adiques et applications arithmétiques (I), Astérisque no. 278  (2002), p. 51-125
@incollection{AST_2002__278__51_0,
     author = {Schneider, Peter and Teitelbaum, Jeremy},
     title = {$p$-adic boundary values},
     booktitle = {Cohomologies $p$-adiques et applications arithm\'etiques (I)},
     editor = {Berthelot Pierre and Fontaine Jean-Marc and Illusie Luc and Kato Kazuya and Rapoport Michael},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {278},
     year = {2002},
     pages = {51-125},
     zbl = {1051.14024},
     mrnumber = {1922824},
     language = {en},
     url = {http://www.numdam.org/item/AST_2002__278__51_0}
}
Schneider, Peter; Teitelbaum, Jeremy. $p$-adic boundary values, in Cohomologies $p$-adiques et applications arithmétiques (I), Astérisque, no. 278 (2002), pp. 51-125. http://www.numdam.org/item/AST_2002__278__51_0/

[Ber] Berkovich, V.: Spectral theory and analytic geometry over non-archimedean fields. Providence: AMS 1990. | MR 1070709 | Zbl 0715.14013

[Be2] Berkovich, V.: The automorphism group of the Drinfeld half-plane. C. R. Acad. Sci. Paris 321, 1127-1132 (1995). | MR 1360770 | Zbl 0856.14007

[BS] Borel, A., Serre, J.-P.: Cohomologie d'immeubles et de groupes S-arithmétiques. Topology 15, 211-232 (1976). | Article | MR 447474 | Zbl 0338.20055

[B-GT] Bourbaki, N.: General Topology, 2 vol. Berlin-Heidelberg-New York: Springer 1989.

[B-GAL] Bourbaki, N.: Groupes et algèbres de Lie, Chap. 2 et 3. Paris: Hermann 1972. | MR 573068 | Zbl 0244.22007

[B-TG3] Bourbaki, N.: Topologie Générale, 3ème ed. Paris: Hermann 1961. | MR 141067

[B-TVS] Bourbaki, N.: Topological Vector Spaces. Berlin-Heidelberg-New York: Springer 1987. | Article | MR 910295 | Zbl 0622.46001

[B-VAR] Bourbaki, N.: Variétés différentielles et analytiques. Fascicule de résultats. Paris: Hermann 1967. | Zbl 0171.22004

[DeG] De Grande-De Kimpe, N.: C-compactness in locally K-convex spaces. Indagationes Math. 74, 176-180 (1971). | Article | MR 288548 | Zbl 0209.14404

[GKPS] De Grande-De Kimpe, N., Kakol, J., Perez-Garcia, C., Schikhof, W.: p-adic locally convex inductive limits. In p-adic functional analysis, Proc. Int. Conf. Nijmegen 1996 (Eds. Schikhof, Perez-Garcia, Kakol), Lect. Notes Pure Appl. Math., vol. 192, pp. 159-222. New York: M. Dekker 1997. | MR 1459211 | Zbl 0889.46063

[Fea] Féaux De Lacroix, C. T: Einige Resultate über die topologischen Darstellungen p-adischer Liegruppen auf unendlich dimensionalen Vektorräumen über einem p-adischen Körper. Thesis, Köln 1997, Schriftenreihe Math. Inst. Univ. Münster, 3. Serie, Heft 23, pp. 1-111 (1999). | MR 1691735 | Zbl 0963.22009

[GKZ] Gelfand, I. M., Kapranov, M. M., Zelevinsky, A. V.: Generalized Euler integrals and A-hypergeometric functions. Adv. Math. 84, 255-271 (1990). | Article | MR 1080980 | Zbl 0741.33011

[GV] Gel'Fand, I. M., Varchenko, A. N.: Heaviside functions of a configuration of hyperplanes. Funct. Anal. Appl. 21, 255-270 (1987). | MR 925069 | Zbl 0664.14030

[GK] Gilsdorf, T., Kakol, J.: On some non-archimedean closed graph theorems. In p-adic functional analysis, Proc. Int. Conf. Nijmegen 1996 (eds. Schikhof, Perez-Garcia, Kakol), Lect. Notes Pure Appl. Math., vol. 192, pp. 153-158. New York: M. Dekker 1997. | MR 1459210 | Zbl 0889.46064

[Har] Hartshorne, R.: Algebraic Geometry. Berlin-Heidelberg-New York: Springer 1977. | Article | MR 463157 | Zbl 0531.14001 | Zbl 0367.14001

[Hel] Helgason, S.: Differential Geometry, Lie Groups, and Symmetric Spaces. New York: Academic Press 1978. | MR 514561 | Zbl 0451.53038

[Kom] Komatsu, H.: Projective and injective limits of weakly compact sequences of locally convex spaces. J. Math. Soc. Japan 19, 366-383 (1967). | Article | MR 217557 | Zbl 0168.10603

[Mol] Morita, Y.: A p-Adic Theory of Hyperfunctions, I. Publ. RIMS, Kyoto Univ. 17, 1-24 (1981). | Article | MR 613933 | Zbl 0457.12010

[Mo2] Morita, Y., Murase, A.: Analytic representations of S L 2 over a p -adic number field. J. Fac. Sci. Univ. Tokyo 28, 891-905 (1982). | MR 656063 | Zbl 0498.22016

[Mo3] Morita, Y.: Analytic representations of SL 2 over a p-adic number field, II. In Automorphic Forms of Several Variables, Taniguchi Symp. Katata 1983. Progress in Math. 46, pp. 282-297. Boston-Basel-Stutt-gart: Birkhäuser 1984. | MR 763019 | Zbl 0549.22008

[Mo4] Morita, Y.: Analytic Representations of SL 2 over a p-Adic Number Field, III. In Automorphic Forms and Number Theory, Adv. Studies Pure Math. 7, pp. 185-222. Tokyo: Kinokuniya 1985. | Article | MR 876106 | Zbl 0621.22016

[Mo5] Morita, Y., Schikhof, W. H.: Duality of projective limit spaces and inductive limit spaces over a nonspherically complete nonarchimedean field. Tohoku Math. J. 38, 387-397 (1986). | Article | MR 854458 | Zbl 0649.46069

[Mo6] Morita, Y.: A p-adic Theory of Hyperfunctions, II. In Algebraic Analysis vol. I (eds. Kashiwara, Kawai), pp.457-472. San Diego: Academic Press 1988. | Article | MR 992475 | Zbl 0676.46055

[Mum] Mumford, D., Fogarty, J.: Geometric Invariant Theory. Second Edition. Berlin-Heidelberg-New York: Springer 1982. | MR 719371 | Zbl 0504.14008

[RZ] Rapoport, M., Zink, T.: Period spaces for p-divisible groups. Annals of Math. Studies, vol. 141. Princeton University Press 1996. | MR 1393439 | Zbl 0873.14039

[SS] Schneider, P., Stuhler, U.: The cohomology of p-adic symmetric spaces. Invent. math. 105, 47-122 (1991). | Article | MR 1109620 | Zbl 0751.14016

[Sch] Schneider, P.: The cohomology of local systems on p-adically uniformized varieties. Math. Ann. 293, 623-650 (1992). | Article | MR 1176024 | Zbl 0774.14022

[ST] Schneider, P., Teitelbaum, J.: An integral transform for p-adic symmetric spaces. Duke Math. J. 86, 391-433 (1997). | Article | MR 1432303 | Zbl 0885.14012

[Tie] Van Tiel, J.: Espaces localement K-convexes I-III. Indagationes Math. 27, 249-258, 259-272, 273-289 (1965). | Article | MR 179594 | Zbl 0133.06502

[Var] Varshavsky, Y.: p-adic uniformization of unitary Shimura varieties. Thesis, Hebrew University, Jerusalem. | Article | Numdam | Zbl 0923.11092 | Zbl 0993.14008

[War] Warner, G.: Harmonic Analysis on Semi-Simple Lie Groups I. Berlin-Heidelberg-New York: Springer 1972. | MR 498999 | Zbl 0265.22020

[EGAIV] Grothendieck, A., Dieudonné, J.: Eléments de Géométrie Algébrique IV. Étude locale des schémas et des morphismes de schémas. Publ. Math. IHES 32 (1967). | Numdam | Zbl 0153.22301